ADHD

Question
Posted by: renee | 2011-09-27

Q.

medication side effects

does adderall cause acne hair loss and discharge if abused at high amounts

Expert's Reply

A.

ADHD Expert

Dear Renee,

Adderall is an American name for Ritalin - rarely used in SA. Hair loss has been noted among some taking it, acne and discharge to my knowledge are not related - however, these are of prescribed amounts.

Abusing Ritalin is extremely dangerous and can cause among other things hallucinations and seizures, as well as a heart attack if there is an existing weakness.

Seek help immediately.
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2011-09-27

Dear Renee,

Adderall is an American name for Ritalin - rarely used in SA. Hair loss has been noted among some taking it, acne and discharge to my knowledge are not related - however, these are of prescribed amounts.

Abusing Ritalin is extremely dangerous and can cause among other things hallucinations and seizures, as well as a heart attack if there is an existing weakness.

Seek help immediately.
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.